Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Conjugate algebraic integers in an interval

Author: Veikko Ennola
Journal: Proc. Amer. Math. Soc. 53 (1975), 259-261
MSC: Primary 12A15
MathSciNet review: 0382219
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The following conjecture of R. M. Robinson is proved. If $ \Delta $ is a real interval of length greater than $ 4$, then for any sufficiently large $ n$ there exists an irreducible monic polynomial of degree $ n$ with integer coefficients all of whose zeros lie in $ \Delta $.

References [Enhancements On Off] (What's this?)

  • [1] W. Narkiewicz, Elementary and analytic theory of algebraic numbers, PWN, Warsaw, 1974. MR 0347767 (50:268)
  • [2] R. M. Robinson, Intervals containing infinitely many sets of conjugate algebraic integers, Studies in Math. Anal. and Related Topics, Stanford Univ. Press, Stanford, Calif., 1962, pp. 305-315. MR 26 #2433. MR 0144892 (26:2433)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12A15

Retrieve articles in all journals with MSC: 12A15

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society